All Journal Entries Journals
Previous | Next

Wow...

Feb 13, 2009 - 0 comments
Tags:

drug dreams

,

METHADONE DETOX

,

withdrawl

,

needles

,

scary



This has been more of a battle then I had ever imagined. I have been on methadone for 4 1/2 years now. I am doing good with my opiate addiction. I have been clean for over 3 years. I am struggling to kick the methadone now. I am so upset with myself..Why would I have ever traded one addiction for another. If I only knew the things I know now...I would have never walked through those clinic doors. I am down to 2mgs. It has taken me forever to make it to this point. I have been having alot of withdrawl symptoms as well drug dreams which I hadn't had for years. Is this all normal or should I take it slower. I can deal with the symptoms but the dreams scare me. Last night I was dreaming that i was using needles which I have never done before! Is this a sign?

Hill1986's Addiction Recovery Tracker
Post a Comment